# SDR DALA2024010200054

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 02034
- Aircraft time: 427 hours, 56 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3424 FAP SHOWS 3R DOOR PRESSURE CHECK. 3R DOOR SHOWS NORMAL. CORRECTIVE ACTION: C/W CHARGING OF R3 DOOR DAMPER AND CHECKED NML. (8289755)
